# SDR SWAA2013010811247

- Difficulty date: January 6, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 35,665 hours, 24,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3014041
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BULB OUT OVERHEAD COCKPIT EMERGENCY LIGHTS.  REMOVED AND REPLACED BULB REF AMM 33-51.
